# SDR 2004FA0000529

- Difficulty date: April 26, 2004
- Submitted: July 6, 2004
- Operation: General aviation
- Aircraft: N1050C
- Make and model: Cessna 150L
- Aircraft serial: 15074893
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA10200A20
- Condition: Cracked
- Location: Engine
- Part time: 1,211 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENG RUNNING ROUGH AND SMELLED OIL IN COCKPIT SHORTLY AFTER TAKE OFF, MANAGED TO MAKE EMERGENCY LANDING ON DEPARTURE AIRPORT, DETERMINED CYLINDER NR 2 BARREL CRACKED ALMOST ALL THE WAY AROUND 2.8750 INCHES UP FROM BASE CAUSE UNKNOWN EXCEPT POSSIBLE DEFECTIVE PART.  SOLUTION SHOULD BE TO CHECK OUT CYLINDER BARRELS AT ANNUAL INSPECTION OR 100 HOUR AND EACH TIME COWL REMOVED FOR LEAKS AND CRACKS AND IF LEAKS OIL OR SEE CRACK IN BARREL SHOULD BE EASIER TO FOLLOW.  SN ON HEAD IS F20056.
